Volume 3,  Issue 4, 2002

Article 59



E-Mail: noor@ece.ac.ae

E-Mail: ali@ece.ac.ae

Received 1 May, 2002; Accepted 12 May, 2002.
Communicated by: Th.M. Rassias

ABSTRACT.   In this paper, we use the auxiliary principle technique to suggest and analyze a predictor-corrector method for solving general mixed quasi variational inequalities. If the bifunction involving the mixed quasi variational inequalities is skew-symmetric , then it is shown that the convergence of the new method requires the partially relaxed strongly monotonicity of the operator, which is a weaker condition than cocoercivity. Since the general mixed quasi variational inequalities includes the classical quasi variational inequalities and complementarity problems as special cases, results obtained in this paper continue to hold for these problems. Our results can be viewed an important extension of the previously known results for variational inequalities.
Key words:
Variational inequalities, Auxiliary principle, Predictor-corrector method, Resolvent operator, Convergence.

2000 Mathematics Subject Classification:
49J40, 90C33.

Download this article (PDF):

Suitable for a printer:    

Suitable for a monitor:        

To view these files we recommend you save them to your file system and then view by using the Adobe Acrobat Reader. 

That is, click on the icon using the 2nd mouse button and select "Save Target As..." (Microsoft Internet Explorer) or "Save Link As..." (Netscape Navigator).

See our PDF pages for more information.


Other papers in this issue

On Weighted Inequalities with Geometric Mean Operator Generated by the Hardy-type Integral Transform
Maria Nassyrova, Lars-Erik Persson and Vladimir Stepanov

Sharp Error Bounds for the Trapezoidal Rule and Simpson's Rule
D. Cruz-Uribe and C.J. Neugebauer

Rate of Convergence of the Discrete Polya Algorithm from Convex Sets. A Particular Case
M. Marano, J. Navas and J.M. Quesada

Approximating the Finite Hilbert Transform via an Ostrowski Type Inequality for Functions of Bounded Variation
S.S. Dragomir

A Polynomial Inequality Generalising an Integer Inequality
Roger B. Eggleton and William P. Galvin

On the Sequence $(p_n^2-p_{n-1}p_{n+1})_{n\ge 2}$
Laurentiu Panaitopol

On an Open Problem of F. Qi
Tibor K. Pogány

On Moduli of Expansion of the Duality Mapping of Smooth Banach Spaces
P.M. Milicic

On Generalizations of L. Yang's Inequality
Chang-jian Zhao and Lokenath Debnath

On a New Type of Meyer-Konig and Zeller Operators
Vijay Gupta

On Multivariate Ostrowski Type Inequalities
B.G. Pachpatte

Algorithms for General Mixed Quasi Variational Inequalities
Muhammad Aslam Noor and Zulfiqar Ali Memon

Some Inequalities and Bounds for Weighted Reliability Measures
Broderick O. Oluyede

On Univalent Harmonic Functions
Metin Öztürk and Sibel Yalçin

On Some Inequalities of Local Times of Iterated Stochastic Integrals
Litan Yan

Lower Bounds for the Infimum of the Spectrum of the Schrödinger Operator in RN and the Sobolev Inequalities
E.J.M. Veling

On Differentiability with Respect to Parameters of the Lebesgue Integral
Vasile Lupulescu

On Certain New Integral Inequalities and their Applications
S.S. Dragomir and Young-Ho Kim


Other issues


© 2000 School of Communications and Informatics, Victoria University of Technology. All rights reserved.
JIPAM is published by the School of Communications and Informatics which is part of the Faculty of Engineering and Science, located in Melbourne, Australia. All correspondence should be directed to the editorial office.